×

zbMATH — the first resource for mathematics

On absolutely convergent exponential sums. (English) Zbl 0096.05103

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Banach, Théorie des opérations linéaires, Warszawa-Lwow, 1932. · JFM 58.0420.01
[2] L. Bieberbach, Lehrbuch der Funktionentheorie, vol. II, Leipzig-Berlin, 1927. · JFM 53.0277.08
[3] Ralph Philip Boas Jr., Entire functions, Academic Press Inc., New York, 1954. · Zbl 0058.30201
[4] Mahlon M. Day, Normed linear spaces, Ergebnisse der Mathematik und ihrer Grenzgebiete. Neue Folge. Heft 21. Reihe: Reelle Funktionen, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1958. · Zbl 0082.10603
[5] A. Denjoy, Sur les singularités des séries de fractions rationnelles, Rend. Circ. Mat. Palermo vol. 50 (1926) pp. 1-95. · JFM 52.0301.01
[6] A. Denjoy, Sur les séries de fractions rationnelles, Bull. Soc. Math. France 52 (1924), 418 – 434 (French). · JFM 50.0241.03
[7] Tord Hall, On Polynomials Bounded at an Infinity of Points, Thesis, University of Uppsala, 1950. · Zbl 0035.33703
[8] S. Ya. Havinson, On some extremal problems of the theory of analytic functions, Moskov. Gos. Univ. Učenye Zapiski Matematika 148(4) (1951), 133 – 143 (Russian).
[9] Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, Providence, R. I., 1957. rev. ed. · Zbl 0078.10004
[10] E. Landau, Darstellung und Begründung einiger neuerer Ergebnisse der Funktionentheorie, 2d ed., 1929. · JFM 55.0171.03
[11] B. Ya. Levin, Distribution of the roots of entire functions, Moscow, 1956 (Russian). · Zbl 0111.07301
[12] A. J. Macintyre and W. W. Rogosinski, Extremum problems in the theory of analytic functions, Acta Math. 82 (1950), 275 – 325. · Zbl 0036.04503
[13] S. N. Mergelyan, Uniform approximations of functions of a complex variable, Uspehi Matem. Nauk (N.S.) 7 (1952), no. 2(48), 31 – 122 (Russian). · Zbl 0059.05902
[14] R. Nevanlinna, Eindeutige analytische Funktionen, Berlin, 1936. · JFM 62.0315.02
[15] I. I. Privaloff, Boundary properties of analytic functions, Moscow-Leningrad, 1950 (Russian); Deutscher Verlag der Wissenschaften, Berlin, 1956 (German translation).
[16] W. W. Rogosinski and H. S. Shapiro, On certain extremum problems for analytic functions, Acta Math. 90 (1953), 287 – 318. · Zbl 0051.05604
[17] James E. Scroggs, Invariant subspaces of a normal operator, Duke Math. J. 26 (1959), 95 – 111. · Zbl 0084.11001
[18] A. E. Taylor, Banach spaces of functions analytic in the unit circle. II, Studia Math. 12 (1951), 25 – 50. · Zbl 0042.35703
[19] J. L. Walsh, Über die Entwicklung einer analytischen Funktion nach Polynomen, Math. Ann. 96 (1927), no. 1, 430 – 436 (German). · JFM 52.0299.04
[20] John Wermer, On invariant subspaces of normal operators, Proc. Amer. Math. Soc. 3 (1952), 270 – 277. · Zbl 0046.33704
[21] J. Wolff, Sur les séries \( \sum {{A_k}/(z - {\alpha _k})} \), C. R. Acad. Sci. Paris vol. 173 (1921) pp. 1057-1058, 1327-1328. · JFM 48.0320.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.